| Catalog Number |
SCLP-220 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side rupture.Healthcare professional later reported "capsular contracture baker grade iii/iv".Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture; capsular contracture, baker grade iii/iv.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ rupture: not observed.¿ crease / folding of implant: observed.As per the investigation procedures, deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported left side rupture.Healthcare professional later reported "capsular contracture baker grade iii/iv".Patient later reported "folded in half", pain and physical deformity.Device was explanted and replaced.